| Catalog Number |
MY8030 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd texium needle-free syringe was leaking the following information was received by the initial reporter with the following verbatim.It was reported by customer that the texium attachment on the adriamycin syringe leaked drug while pushing adriamycin.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material # my8030, batch # unknown.It was reported by customer that the texium attachment on the adriamycin syringe leaked drug while pushing adriamycin.Verbatim: rcc received a complaint via email.Email(s) attached.The texium attachment on the adriamycin syringe leaked drug while pushing adriamycin.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material my8030 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.